# SDR UALA2013011700302

- Difficulty date: January 17, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 47,842 hours, 12,196 cycles
- Engine: Pwa PW4056
- System (JASC): 2797 · Flight Control System Wiring
- Part: Feeder Cable
- Part serial: W2300054
- Condition: Chafed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FEEDER CABLES IN E&E BAY CHAFING AND BURNED.  WIRE REPLACED W230-005 AND W230-006 FROM P34 TO P32.
